# SDR SWIA200819675

- Difficulty date: February 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 17,223 hours, 15,224 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST FITTING IS CORRODED, FOUND AT C-CHECK.  REPLACED THRUST FITTING PER AMM 71-22-01-400-801.
